MathSciNet Relay Station
MathSciNet bibliographic data
MR1778828 (2001h:32023) 32H02 (30C45 32A30)
Pfaltzgraff, John A.; Suffridge, Ted J. An extension theorem and linear invariant families generated by starlike maps. XII-th Conference on Analytic Functions (Lublin, 1998). Ann. Univ. Mariae Curie-Skłodowska Sect. A 53 (1999), 193–207.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement